MathSciNet Relay Station
MathSciNet bibliographic data
MR158919 18.20 (57.00)
Charlap, L. S.; Vasquez, A. T. The cohomology of group extensions. Bull. Amer. Math. Soc. 69 1963 815–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement